MathSciNet Relay Station
MathSciNet bibliographic data
MR2763754 47H05 (35J86 47H14 47J20 49J40)
Le, Vy Khoi A range and existence theorem for pseudomonotone perturbations of maximal monotone operators. Proc. Amer. Math. Soc. 139 (2011), no. 5, 1645–1658.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement